Article first published online: 3 FEB 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 31, Issue 14, pages 1418–1431, 30 June 2012
How to Cite
Bagos, P. G. (2012), On the covariance of two correlated log-odds ratios. Statist. Med., 31: 1418–1431. doi: 10.1002/sim.4474
- Issue published online: 7 JUN 2012
- Article first published online: 3 FEB 2012
- Manuscript Accepted: 31 OCT 2011
- Manuscript Revised: 20 SEP 2011
- Manuscript Received: 13 SEP 2010
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!